American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Boju Jiang (Po-Chu Chiang). Fixed points of surface homeomorphisms. Bull. Amer. Math. Soc. 5 (1981) 176-178. MR 621885.
Abstract, references, and article information   
View Article: PDF

[2] Stephanie M. Boyles. An example of a fixed point free homeomorphism of the plane with bounded orbits. Bull. Amer. Math. Soc. 3 (1980) 1028-1030. MR 585183.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1